# SDR CALA0000030

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14880
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 10 INCH CRACK IN RT WHEEL WELL FORWARD O/B DOOR JAMB.  THE RT WHEEL WELL FORWARD O/B DOOR JAMB WAS REMOVED AND A NEW JAMB WAS INSTALLED IAW SRM 53-03, FIGURE 26.
